MAUDE Adverse Event Report: K2M, INC. CAYMAN UNITED 2 HOLE PLATE; SIZE 18; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR

K2M, INC. CAYMAN UNITED 2 HOLE PLATE; SIZE 18; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Catalog Number 7908-42F183
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a cayman self starting screw did not lock into the cayman united plate during placement.The devices remain implanted.This report captures the cayman united plate.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: coding has been updated to reflect completion of the investigation.

Brand Name
CAYMAN UNITED 2 HOLE PLATE; SIZE 18
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key19633638
Report Number3004774118-2024-00051
Device Sequence Number20692271
Product Code OVD
UDI-Device Identifier10888857369139
UDI-Public10888857369139
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172941
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7908-42F183
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale